Published articles

Published articles 1 records found  Search took 0.02 seconds. 
11 p, 295.2 KB Periodic solutions of a class of Duffing differential equations / Benterki, Rebiha (Université de Bordj Bou Arréridj. Département de Mathématiques (Algeria)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this work we study the existence of new periodic solutions for the well knwon class of Duffing differential equation of the form x" + cx' + a(t)x + b(t)x3 = h(t), where c is a real parameter, a(t), b(t) and h(t) are continuous T-periodic functions. [...]
2019 - 10.12150/jnma.2019.167
Journal of Nonlinear Modeling and Analysis, Vol. 1, Issue 2 (June 2019) , p. 167-177  

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.